# SDR QXEA9800814

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820PH
- Make and model: Dhav DHC8102
- Aircraft serial: 63
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING RUDDER RIGHTHAND SIDE 2ND RIB FROM TOP SKIN CRACKED IN THREE SPOTS AROUND RIVETS.  REPAIRED IAW DASH 8 SRM SECTION 55-40-28 PAGE 3, FIGURE 3.
